Rigidity of asymptotically hyperbolic manifolds

Yuguang Shi, Gang Tian

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


In this paper, we prove a rigidity theorem of asymptotically hyperbolic manifolds only under the assumptions on curvature. Its proof is based on analyzing asymptotic structures of such manifolds at infinity and a volume comparison theorem.

Original languageEnglish (US)
Pages (from-to)545-559
Number of pages15
JournalCommunications In Mathematical Physics
Issue number3
StatePublished - Nov 2005

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Rigidity of asymptotically hyperbolic manifolds'. Together they form a unique fingerprint.

Cite this